# SDR USAASB01084

- Difficulty date: March 22, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 6130200003
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2993 - ON CLIMB-OUT FROM BOS, EN ROUTE TO FLL, THE NR 1 GENERATOR BUS OFF LIGHT ILLUMINATED.  CREW TRIED TO RESET GENERATOR WITH NO HELP.  THE APU WAS ALREADY ON MEL SO THE FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHR INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPAIRED THE NR 1 ENGINE GENERATOR FEEDER CABLES AT LEADING EDGE OF LEFT WING, INBOARD SIDE, PER BOEING STANDARD PRACTICE 20-30-13 AND 20-61-19.  INSTALLED NEW CABLES AND FIREWALL DISCONNECT.  OPS CHECK GOOD.  CLEARED MEL ON APU BY REMOVING AND REPLACING THE APU LOAD STAT (P/N 129552-11). (M)
